CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:58/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
Exact stationary wave patterns in three coupled nonlinear Schrodinger/Gross-Pitaevskii equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 5, 页码: 3013-3019
Authors:  Yan, Zhenya;  Chow, K. W.;  Malomed, Boris A.
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
The limit from the Schrodinger-Poisson to the Vlasov-Poisson equations with general data in one dimension 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2002, 卷号: 55, 期号: 5, 页码: 582-632
Authors:  Zhang, P;  Zheng, YX;  Mauser, NJ
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30